# SDR 2003FA0000010

- Difficulty date: December 9, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Aircraft: N914MA
- Make and model: Cessna 172S
- Aircraft serial: 172S8257
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW13884
- Condition: Delaminated
- Location: Fwd Main
- Part time: 1,241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING DELAMINATED PART DEFECT REQUEST PART BE ANALYSED BY MANUFACTURER OR FAA.
